Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, SC

July 25, 2012Chatham County, Georgia

NWS Charleston, SC issued this special weather statement at Jul 25, 2012, 3:20 PM EDT for Chatham County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2012, 3:20 PM EDT (19:20 UTC)
Expired
Jul 25, 2012, 3:45 PM EDT
In force
25 min
Issued by
NWS Charleston, SC

County Chatham County, GA

The radar

The Charleston,SC radar (KCLX), 77 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1996 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WWUS82 KCHS 251920
SPSCHS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
320 PM EDT WED JUL 25 2012

GAZ118-119-251945-
COASTAL CHATHAM-INLAND CHATHAM-
320 PM EDT WED JUL 25 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM COUNTY
THROUGH 345 PM EDT...

AT 318 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
STRONG THUNDERSTORM...NEAR ISLE OF HOPE. THE THUNDERSTORM WAS NEARLY 
STATIONARY.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ISLE OF HOPE...MONTGOMERY...SANDFLY...SAVANNAH...SAVANNAH HISTORIC
DISTRICT...SKIDAWAY ISLAND...THUNDERBOLT...VERNONBURG...WHITE
BLUFF...WHITEMARSH ISLAND...WILMINGTON ISLAND...WINDSOR FOREST AND
RIVERSIDE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3187 8106 3195 8126 3210 8113 3202 8092
TIME...MOT...LOC 1920Z 039DEG 2KT 3199 8110

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 25, 2:04 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 25, 2:04 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
204 PM EDT WED JUL 25 2012

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL REMAIN SOUTH OF THE AREA THROUGH THE
WEEK AS A TROUGH OF LOW PRESSURE PERSISTS INLAND. A WEAK COLD FRONT
MAY APPROACH LATE IN THE WEEKEND AND LINGER ACROSS THE REGION INTO
EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF EARLY AFTERNOON...TEMPERATURES WARMING TO AROUND 90 NORTH
WHERE MORE CLOUD COVER IS OCCURRING TO THE MID TO UPPER 90S SOUTH
WHERE CONVECTIVE TEMPS ARE BEING REACHED AND A DECENT CUMULUS
FIELD HAS DEVELOPED. REALLY NO MAJOR CHANGES TO THE PREVIOUS
FORECAST. WITH RELATIVELY WEAK DEEP-LAYER FLOW...THE PRIMARY MODE
OF CONVECTION WILL BE PULSE...MAINLY ALONG MESOSCALE BOUNDARIES
SUCH AS THE SEA BREEZE AND AREAS OF DIFFERENTIAL HEATING. THE BEST
CHANCES OF SEVERE WEATHER LOOK TO BE MAINLY ACROSS SOUTHERN
SC/SOUTHEAST GEORGIA WHERE INSTABILITY IS GREATEST /SBCAPE
GREATER THAN 3000 J/KG AND DCAPE GREATER THAN 1000 J/KG.

PREVIOUS DISCUSSION...
A BIT MORE COMPLICATED PATTERN THIS MORNING COMPARED TO
YESTERDAY MORNING DUE TO CONVECTION TO THE NORTH ASSOCIATED WITH
AN OUTFLOW BOUNDARY ALREADY MOVING THROUGH SOUTHERN SOUTH CAROLINA
HELPING TO SPARK OF SOME SHOWERS AND THUNDERSTORMS ACROSS THE
CHARLESTON TRI- COUNTY AREA. THERE IS ALSO A REMNANT CONVECTIVE
BOUNDARY FROM THE CONVECTION LAST NIGHT LINGERING ACROSS SOUTHEAST
GEORGIA. WITH CLOUDS MOVING IN FROM THE NORTH AND LITTLE CLOUD
COVER ELSEWHERE THERE WILL ALSO LIKELY BE SOME DIFFERENTIAL
HEATING BOUNDARIES. THE SHORTWAVE ACROSS NC RESPONSIBLE FOR THE
WEAKENING MCS WILL PUSH OFFSHORE THIS AFTERNOON BRINGING SOME NVA
TO THE AREA. HOWEVER...PLENTY OF INSTABILITY IS EXPECTED THIS
AFTERNOON...ESPECIALLY SOUTH OF THE CHARLESTON AREA WHERE MORE SUN
IS LIKELY AND THUS SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH THE DAY...LIKELY FOCUSING ON SOUTHEAST GEORGIA
WHERE AN INLAND TROUGH OF LOW PRESSURE WILL ALSO BE FOUND. THE SEA
BREEZE WILL ALSO BE MORE OF A PLAYER TODAY GIVEN THE WEAKER
OFFSHORE LOW-LEVEL FLOW. THE 12Z CHS SOUNDING INDICATES CONVECTIVE
TEMPS IN THE UPPER 90S WHILE THE JAX SOUNDING INDICATES MID 90S.
THUS...IT WILL LIKELY TAKE A WHILE FOR STRONGER CONVECTION TO
OCCUR ALTHOUGH THE NUMEROUS BOUNDARIES AROUND THIS MORNING WILL
CONTRIBUTE TO SHOWER AND THUNDERSTORM DEVELOPMENT PRETTY MUCH AT
ANY TIME. DOWNDRAFT CAPES OVER 1000 J/KG INDICATE THE STRONGER
STORMS WILL BE CAPABLE OF DAMAGING WINDS AND HAVE INCLUDED MENTION
OF ISOLATED SEVERE STORMS IN THE HAZARDOUS WEATHER OUTLOOK.

THE MAIN CHANGES TO THE PREVIOUS FORECAST WERE TO ADJUST HIGHS
DOWN A TAD TO THE NORTH WHERE MORE CLOUD COVER IS EXPECTED AND
INCREASE RAIN CHANCES SLIGHTLY...ESPECIALLY THIS MORNING BASED ON
THE LATEST RADAR TRENDS.

EXPECT HIGHS IN THE LOWER TO MID 90S NORTH WITH MID TO UPPER 90S
ELSEWHERE AWAY FROM THE COAST. DEWPOINTS IN THE MID 70S WILL YIELD
HEAT INDICES NEAR 110 DEGREES BUT OPTED TO NOT RAISE A HEAT
ADVISORY GIVEN THE UNCERTAINTY REGARDING HOW CONVECTION WILL
IMPACT HIGH TEMPS. EITHER WAY...FOLKS WORKING OUTSIDE SHOULD BE
COGNIZANT OF THE HEAT AND TAKE HEAT SAFETY
PRECAUTIONS...ESPECIALLY THOSE THAT ARE MORE SUSCEPTIBLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
SCATTERED EVENING CONVECTION SHOULD BE WANING AFTER SUNSET OVER SE
GEORGIA WITH MORE ISOLATED TSTMS IN SE SOUTH CAROLINA PRIOR TO
DUSK. WILL NEED TO WATCH FOR UPSTREAM CONVECTION AND BOUNDARIES
MOVING TOWARD THE MIDLANDS AND PEE DEE REGIONS...HOWEVER CONVECTIVE
ORGANIZATIONAL POTENTIAL APPEARS A BIT LOWER THAN THE SYNOPTIC
SETUP 24 HOURS AGO. LOWS SHOULD BE QUITE WARM IN THE MID TO UPPER
70S...POSSIBLY LOWER IN AREAS WHERE CONVECTIVE RAINS MAY HAVE
FALLEN DURING THE LATE AFTERNOON AND EVENING.

OVERALL...NO NOTEWORTHY CHANGES WERE MADE TO THE GOING SHORT TERM
FORECAST PERIOD. THE MID/UPPER LEVEL RIDGE WILL SLOWLY WEAKEN LATE
THIS WEEK AS IT IS ERODED AWAY FROM THE WEST BY AN APPROACHING TROF.
BY SATURDAY...THE TROF WILL FIRMLY BE IN PLACE ACROSS AN AREA
STRETCHING FROM THE GREAT LAKES TO THE NORTHEAST. THIS WILL LEAVE
THE FORECAST AREA IN A BAGGY AREA JUST SOUTH OF THE BASE OF THE TROF
INTO THE FIRST PART OF THE WEEKEND. THE INLAND SURFACE TROF WILL BE
THE MAIN SURFACE FEATURE THURSDAY AND FRIDAY...WITH A WEAK COLD
FRONT PROGGED TO APPROACH FROM THE NORTHWEST PERHAPS AS EARLY AS
SATURDAY. WITH THE SURFACE TROF ORIENTED AS IT IS...THE LOW LEVEL
FLOW WILL BE MORE SOUTHWESTERLY EACH DAY WHICH WILL RESULT IN SOME
WARM TEMPERATURES AND A LESS PROGRESSIVE SEA BREEZE. AFTERNOON
CONVECTION WILL LIKELY NOT GET STARTED UNTIL THE LATE AFTERNOON
HOURS...AND THE FORECAST FEATURES VERY SUMMER-LIKE POPS WITH SLIGHT
CHANCE TO CHANCE EACH DAY. TEMPS WILL RUN IN THE MID TO UPPER 90S
FOR THE MOST PART...WITH THE WARMEST DAYS BEING THURSDAY AND FRIDAY.
WITH DEWPOINTS IN THE MID 70S...HEAT INDEX VALUES WILL RUN AS HIGH
AS 110 IN THE AFTERNOON. WILL CONTINUE TO ADVERTISE POSSIBLE HEAT
ADVISORIES IN THE HWO.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
THE OVERALL PATTERN IN THE LONG TERM FORECAST PERIOD FAVORS A TROF
ALONG MUCH OF THE EASTERN SEABOARD THAT ORIGINATES FROM A DEEP
CLOSED LOW POSITIONED NEAR HUDSON BAY. AT THE SURFACE THE PATTERN IS
A BIT MORE QUESTIONABLE...WITH THE UNCERTAINTY REVOLVING AROUND THE
POSSIBILITY OF A COLD FRONT CROSSING THE AREA OR LINGERING IN THE
VICINITY. CURRENT RUNS OF THE ECMWF AND THE GFS TEND TO FAVOR A
CLEAN FRONTAL PASSAGE...WHICH CLIMATOLOGICALLY ISN/T THE FAVORED
SOLUTION. IF THE FRONT WERE TO STALL OUT ACROSS THE AREA EARLY NEXT
WEEK...IT WOULD STAND TO REASON THAT THE CONVECTIVE ACTIVITY COULD
BE ON THE INCREASE. DUE TO THE UNCERTAINTY AT THIS POINT...THE
FORECAST FEATURES SLIGHT CHANCE TO CHANCE POPS THROUGH THE PERIOD.
WITH THE TROF ALOFT AND LOWERING HEIGHTS...TEMPS FEATURE A DOWNWARD
TREND CLOSER TO CLIMO VALUES OF LOWER 90S BY THE END OF THE PERIOD.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
WE HAVE FORECAST VFR CONDITIONS FOR BOTH KSAV AND KCHS WITH MAINLY MID
TO LATE AFTERNOON CHANCES FOR TSTMS...WITH THE THREAT DIMINISHING
BY 00Z...PROBABLY EARLIEST AT KCHS. HOWEVER...THERE IS A SMALL
RISK THAT ANOTHER ORGANIZED CLUSTER OF STORMS DEVELOPS UPSTREAM
ACROSS NORTHERN SC AND HEADS SOUTHEAST TOWARD THE COAST THIS
EVENING AND THIS WOULD EXTEND THE THREAT OF SHOWERS AND TSTMS
LONGER THAN CURRENTLY ADVERTISED.

EXTENDED AVIATION OUTLOOK...PRIMARILY VFR EXCEPT FOR SHORT-LIVED
RESTRICTIONS POSSIBLE IN AFTERNOON/EVENING SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
THROUGH TONIGHT...SW SYNOPTIC FLOW CONTINUES TO DOMINATE THE COASTAL
WATERS WITH AN EARLY MORNING OFFSHORE COMPONENT AND SSE LATE DAY
COMPONENT ALONG THE COAST. SPEEDS MAINLY 15 KT OR LESS AND SEAS 2
TO 4 FT.

THURSDAY THROUGH SUNDAY...THE GENERAL PATTERN OF A SURFACE TROF
INLAND AND HIGH PRESSURE OFF TO THE E AND SE WILL REMAIN THE SAME
INTO THE WEEKEND. THE PRESSURE GRADIENT WILL TIGHTEN AND LOOSEN
THROUGH THE PERIOD AS THE TROF MEANDERS ABOUT THE CENTRAL CAROLINAS.
PERIODS OF 15-20 KNOT FLOW WILL BE POSSIBLE...ESPECIALLY DURING
OVERNIGHT SURGES AND THE COASTAL SEA BREEZE...BUT THE LIKELIHOOD OF
SCA/S APPEARS LOW. SEAS WILL BE A MIXTURE OF SHORT PERIOD WIND
DRIVEN WAVES AND LONGER PERIOD SWELL WAVES...WITH THE RESULTING
COMBINED SEAS MOSTLY HELD AT OR BELOW 4 OR 5 FT.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...RJB
SHORT TERM...BSH
LONG TERM...BSH
AVIATION...BSH/RJB
MARINE...BSH
Hazardous weather outlook, Jul 25, 9:39 AM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
939 AM EDT WED JUL 25 2012

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-260900-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
939 AM EDT WED JUL 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TODAY
AND A FEW MAY BECOME SEVERE WITH DAMAGING WINDS AND FREQUENT CLOUD
TO GROUND LIGHTNING THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

EXCESSIVE HEAT...TEMPERATURES IN THE MID TO UPPER 90S COMBINED
WITH HIGH HUMIDITY COULD LEAD TO HEAT INDEX VALUES REACHING OR
EXCEEDING 110 DEGREES FOR MID TO LATE WEEK. HEAT ADVISORIES MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

IF YOU OBSERVE SEVERE WEATHER SUCH AS DAMAGING WINDS OR LARGE
HAIL PLEASE LET US KNOW EITHER BY PHONE AT 1-888-383-2024...BY
EMAIL AT CHS.SKYWARN@NOAA.GOV...OR BY TWITTER USING #WXREPORT.

AMZ330-350-352-354-374-260900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
939 AM EDT WED JUL 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

IF YOU OBSERVE SEVERE WEATHER SUCH AS DAMAGING WINDS OR LARGE
HAIL PLEASE LET US KNOW EITHER BY PHONE AT 1-888-383-2024...BY
EMAIL AT CHS.SKYWARN@NOAA.GOV...OR BY TWITTER USING #WXREPORT.

In the hours before

Local storm report, Jul 25, 11:02 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1102 AM EDT WED JUL 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     1 ESE BEAUFORT          32.43N  80.67W
07/24/2012                   BEAUFORT           SC   PUBLIC

            1 PALMETTO TREE DOWN. VERY STRONG WIND LASTED 2 TO 3
            MINUTES.

&&

EVENT NUMBER CHS1200523

VB
Special weather statement, Jul 25, 3:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
320 PM EDT WED JUL 25 2012

GAZ118-119-251945-
COASTAL CHATHAM-INLAND CHATHAM-
320 PM EDT WED JUL 25 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM COUNTY
THROUGH 345 PM EDT...

AT 318 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR ISLE OF HOPE. THE THUNDERSTORM WAS NEARLY
STATIONARY.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ISLE OF HOPE...MONTGOMERY...SANDFLY...SAVANNAH...SAVANNAH HISTORIC
DISTRICT...SKIDAWAY ISLAND...THUNDERBOLT...VERNONBURG...WHITE
BLUFF...WHITEMARSH ISLAND...WILMINGTON ISLAND...WINDSOR FOREST AND
RIVERSIDE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3187 8106 3195 8126 3210 8113 3202 8092
TIME...MOT...LOC 1920Z 039DEG 2KT 3199 8110

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 10:04 PM EDTSpecial Marine WarningCHS116 min
Jul 24, 11:03 PM EDTSpecial Marine WarningCHS117 min
Jul 24, 11:44 PM EDTSpecial Marine WarningCHS82 min
Jul 25, 4:02 PM EDTSpecial Weather StatementCHSLiberty28 min
Jul 25, 4:06 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham30 min
Jul 25, 4:30 PM EDTSpecial Weather StatementCHSLiberty30 min
Jul 25, 4:49 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty45 min
Jul 25, 5:31 PM EDTSpecial Weather StatementCHSBryan14 min
Jul 25, 6:02 PM EDTSpecial Weather StatementCHSBulloch28 min
Jul 25, 6:20 PM EDTSpecial Weather StatementCHSTattnall10 min
Jul 25, 6:31 PM EDTSpecial Weather StatementCHSTattnall29 min
Jul 25, 7:23 PM EDTSevere Thunderstorm WarningCHSTattnall32 min
Jul 24, 8:30 PM EDTSpecial Weather StatementCHSBerkeley60 min
Jul 24, 8:59 PM EDTSpecial Weather StatementCHSDorchester61 min
Jul 24, 9:14 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester61 min
Jul 24, 9:30 PM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Berkeley, Charleston, Colleton, Dorchester and 2 more60 min
Jul 24, 10:12 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester63 min
Jul 24, 10:26 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton, Dorchester, Hampton, Jasper64 min
Jul 24, 11:40 PM EDTSpecial Weather StatementCHSBeaufort65 min
Jul 25, 4:51 PM EDTSpecial Weather StatementCHSJasper24 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.